# SDR CALA2022090502282

- Difficulty date: September 5, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A300*
- Aircraft serial: 638
- Aircraft time: 79,582 hours, 31,197 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Condition: Missing
- Location: Fuel Pnl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3. FUEL CAP MISSING ON ARRIVAL. REPLACED FUEL CAP
